# SDR YENA2021082000536

- Difficulty date: August 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 07798
- Aircraft time: 15,309 hours, 2,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 156146
- Condition: Failed
- Location: Emergency Lights
- Part time: 15,309 hours, 2,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 1774 LAX-EWR. DURING WEEKLY CHECK FOUND AFT EMERGENCY LIGHTS INOP ; R/R AFT EMERGENCY LIGHT EPSU IAW AMM 33-51-38, OPS CHECK SAT OK FOR SVC
